# SDR R61A2020121500882

- Difficulty date: November 26, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,807 hours, 27,130 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062333001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, RT HORIZ STAB LEADING EDGE CRACK FOUND AT RIB 4.  REPAIRED BY AAR ON NRC 4500812-3000-0017, PER SRM 55-15-07.  THIS AIRCRAFT HAS BEEN RETURNED TO SERVICE.
